MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Codes Wireless Communication Problem (3283); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 kit tablets experienced intelliport rebooting during case, and tablet and intelliport sensor communication failing.The following information was provided by the initial reporter: material no.516704, serial no.(b)(4).(b)(6).Case #(b)(6): time 06:30 a.M.Sensor #(b)(4).Tablet: cart-4.The "receiver" was not started in the (b)(4) program on (b)(6).So when the case was closed the message next to all medications was saying "sending" instead of "sent".Customer contact bd support ((b)(4)) and as per advice, closed the case, restarted the receiver for the next case.No further issues reported.Tablet - screen freeze.Case #(b)(6): time 12:14 p.M.Sensor #(b)(4).Tablet: cart-4.Customer reported that the screen was not working for her and crna could not verify medication doses.She tried to click "ok" to verify doses without any success, contacted bd support.Bd support was able to do things on tablet 4 remotely, but customer could not.Customer paused the case, restarted the tablet and everything started working again.
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.As part of the clinician study, the receiver application on the cce environment needs to be turned on.The clinician research coordinator did not turn on the receiver application on the cce application and therefore the doses did not get sent from the tablet to the gateway (laptop).There is no issue with the system and the situation that was described is caused by user.During investigation, it was found that the movement of the tablets can contribute to the tablet user interface issues such as slow response, tablet ui application crashes, and tablet hardware issues.To mitigate the issues, it was advised to the customer to reboot the tablet after changing tablet positioning (e.G.Changing rooms).
 
Event or Problem Description
It was reported that 2 kit tablets experienced intelliport rebooting during case, and tablet and intelliport sensor communication failing.The following information was provided by the initial reporter: material no.516704, serial no.(b)(6).Gw.Case #128: time 06:30 a.M.Sensor #9523 tablet: cart-4.The "receiver" was not started in the 7edit program on gw- cce.So when the case was closed the message next to all medications was saying "sending" instead of "sent".Customer contact bd support( kruti) and as per advice, closed the case, restarted the receiver for the next case.No further issues reported.Tablet - screen freeze.Case #129: time 12:14 p.M.Sensor #9542 tablet: cart-4.Customer reported that the screen was not working for her and crna could not verify medication doses.She tried to click "ok" to verify doses without any success, contacted bd support.Bd support was able to do things on tablet 4 remotely, but customer could not.Customer paused the case, restarted the tablet and everything started working again.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11441321
Report Number2243072-2021-00720
Device Sequence Number19845744
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1